arrow
Volume 26, Issue 3
Locally Transitive Graphs Admitting a Group with Cyclic Sylow Subgroups

Shangdi Chen & Qinglin Feng

Commun. Math. Res., 26 (2010), pp. 239-254.

Published online: 2021-05

Export citation
  • Abstract

All graphs are finite simple undirected and of no isolated vertices in this paper. Using the theory of coset graphs and permutation groups, it is completed that a classification of locally transitive graphs admitting a non-Abelian group with cyclic Sylow subgroups. They are either the union of the family of arc-transitive graphs, or the union of the family of bipartite edge-transitive graphs.

  • Keywords

graph, locally-transitive-graph, Sylow subgroup, cyclic group.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-239, author = {Chen , Shangdi and Feng , Qinglin}, title = {Locally Transitive Graphs Admitting a Group with Cyclic Sylow Subgroups}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {3}, pages = {239--254}, abstract = {

All graphs are finite simple undirected and of no isolated vertices in this paper. Using the theory of coset graphs and permutation groups, it is completed that a classification of locally transitive graphs admitting a non-Abelian group with cyclic Sylow subgroups. They are either the union of the family of arc-transitive graphs, or the union of the family of bipartite edge-transitive graphs.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19159.html} }
TY - JOUR T1 - Locally Transitive Graphs Admitting a Group with Cyclic Sylow Subgroups AU - Chen , Shangdi AU - Feng , Qinglin JO - Communications in Mathematical Research VL - 3 SP - 239 EP - 254 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19159.html KW - graph, locally-transitive-graph, Sylow subgroup, cyclic group. AB -

All graphs are finite simple undirected and of no isolated vertices in this paper. Using the theory of coset graphs and permutation groups, it is completed that a classification of locally transitive graphs admitting a non-Abelian group with cyclic Sylow subgroups. They are either the union of the family of arc-transitive graphs, or the union of the family of bipartite edge-transitive graphs.

ShangdiChen & QinglinFeng. (2021). Locally Transitive Graphs Admitting a Group with Cyclic Sylow Subgroups. Communications in Mathematical Research . 26 (3). 239-254. doi:
Copy to clipboard
The citation has been copied to your clipboard